An application of degenerate equations to the investigation of the oblique derivative problem
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 81-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_1_a4,
author = {A. I. Yanushauskas},
title = {An application of degenerate equations to the investigation of the oblique derivative problem},
journal = {Differencialʹnye uravneni\^a},
pages = {81--90},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a4/}
}
A. I. Yanushauskas. An application of degenerate equations to the investigation of the oblique derivative problem. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 81-90. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a4/